Having a bad experience

Home The Candida Forum Candida Questions Having a bad experience

This topic contains 4 replies, has 3 voices, and was last updated by  Vegan Catlady 4 years, 11 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #117796

    KangMiner
    Member
    Topics: 6
    Replies: 12

    I been taken a candida support system that has 3 different anti fungal things in them and I took hat for a week or so.. I just now took Milk thistle 350mg and Molybdenum 250mcg

    I feel horrible, I been through die of but this is the worst, I can abreoy function and I feel so so sick . is this cause of the milk thistle .

    Please help I am scared and feel horrible.. I can barely move, struggling to type this right Noe

    #117798

    Tdog333
    Member
    Topics: 25
    Replies: 245

    Did you feel terrible from the antifungals, or just recently after taking the milk thistle and molybdenum?

    #117799

    KangMiner
    Member
    Topics: 6
    Replies: 12

    I felt bad, but not to this extent..

    #117800

    Tdog333
    Member
    Topics: 25
    Replies: 245

    Sounds like one of two things- you’re allergic to something you took recently. It could also and more likely be that you’ve reached a tipping point in your detoxification ability and your body is overwhelmed. I would back off the antifungals until you feel better, take another couple pills of molybdenum(unless you think you’re having a reaction from that although I doubt it) drink a lot of water, take a few grams of vitamin C, and make sure your having bowel movements. You don’t wanna get plugged up while you’re having dieoff.

    #117801

    Vegan Catlady
    Member
    Topics: 34
    Replies: 626

    The Milk Thistle and Moly did nothing positive for me that I could tell. I got by fine without them.

    Lots of water, the vitamin C, and anything that keeps you going to the bathroom twice a day.
    Sometimes a nice dose of vitamin C can do that for you,too.
    Herbal teas with ginger and lemongrass and chamomile can help with feeling bad too.

    Putting heavy things in your tummy while trying to detox is notorious for making one feel worse.
    Stick with super easy to digest stuff.

    I would quit the MT and Moly, and do the above. Resume anitfungals another time.
    I think you reached your tipping-point,too.

    “Does Milk Thistle Have Any Side Effects?

    Usually, milk thistle causes few, if any, serious side effects. Studies show that itโ€™s safe when taken for up to 41 months.

    Milk thistle may cause diarrhea. More rarely, it may cause nausea, bloating, gas, and upset stomach.

    Women who are breastfeeding or pregnant should avoid using milk thistle.

    If you have a ragweed allergy, you should also avoid milk thistle. Milk thistle may cause a rash or lead to severe allergic reaction.

    Since milk thistle may mimic the effects of estrogen, some women should avoid this herb. This includes women who have fibroid tumors or endometriosis. Additionally, women with breast, uterine, and ovarian cancers should not take milk thistle.

    Always tell your doctor of any supplement you are taking. Milk thistle may interact with certain medications.”
    http://www.webmd.com/heart-disease/milk-thistle-benefits-and-side-effects

    “Have any side effects or risks been reported from milk thistle?

    Very few bad side effects from the use of milk thistle or silymarin have been reported when taken as recommended. Several large, carefully designed studies in patients with liver disorders have found that taking silymarin may rarely have a laxative effect or cause nausea, heartburn, or stomach upset. At high doses, mild allergic reactions have been seen (more than 1,500 milligrams a day).

    Silymarin has been used in pregnant women who have a bile blockage in the liver, with no toxic effects to the patient or fetus. Silymarin have also been given to children intravenously for mushroom poisoning.

    It is not known if milk thistle may make anticancer medications or other drugs more effective, less effective, or have no effect when taken with them.” http://www.cancer.gov/cancertopics/pdq/cam/milkthistle/Patient/page1/AllPages/Print

    Bottom line is that all you have to do is just stop taking the Milk Thistle and see how you feel afterwards.

    ๐Ÿ™‚

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Having a bad experience’ is closed to new replies.